# SDR DALA2019122007474

- Difficulty date: December 16, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,298 hours, 23,958 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Missing
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 2R SLIDE INDICATION UNARMED PASSENGER DOORS NOT ARMED INDICATION MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. DOOR R2 SLIDE INDICATION DEFERRED PER A319 MEL 25-60-04D. ASSOCIATED ER/A 14-583984 ADDED FOR AC 3149 REMOVED 2R DOOR LINERS AND INSULATION BLANKETS. REMOVED 2R SLIDE PER AMDS 2561-4002-RA TO FACILITATE OTHER MAINTENANCE. WHILE PERFORMING DOOR RIG CHECK PER AMM 52-13, FOUND FWD LWR DOOR FRAME STOPS #'S 1 AND 2 WITH NO NUTS INSTALLED. STOPS #'S 1 AND 2 ARE PIVOTING AND SEPARATING FROM FRAME. STOPS #'S 3,4 ADN 5 FOUND WITH ANLY 2 NUTS INSTALLED ON EACH. PB 230249. REMOVED 1 THRU 5 FWD 2R DOOR STOOPS ON FR66. DNEVILLE 247288. PERFORMED HFEC PER ERA 583984-14 REF. A319 NTM 51-10-01-250-801. NO CRACK INDICATIONS FOUND. PER A319 AMM 52-13-31-400-00-2-A PARA 4. A & ERA 583984-14 REV ORIG. INSTALLED 2R LINER PER A319 AMM 25-23-45. RE-INSTALLED ORIGIONAL SLIDE REF LOG# 6433127. REPLACED FITTINGS 1,2,3 REINSTALLED FITTINGS 4,5.
